# SDR COEA2011110425919

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stiffener
- Part number: S5517120022801
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION.  LT HORIZONTAL ELEVATOR COVE HAS 4 STIFFENERS WITH CORROSION BETWEEN RIBS 3 AND 4 (ALL 4:LENGTH 4", WIDTH 1").  REMOVED AND REPLACED ALL 4 STIFFENERS (P/N S5517120022801, S5517120021801, S5517120022001 AND S5517120023001).
